Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On omnacortil for wheezing in a child. Augmentin also prescribed. Continue?

My 3.5 yrs (15.6 kg) old son has weezing and dr has suggested him omnacortil (5 ml 3 times), budecort respules 0.5 mg(3 times),ascoril (5ml 3 times) , roxid (5 ml 2 times) for 3 days. The above priscription is not from his regular pediatrition due to the unavailablity of his regular dr. Prior to this (15 days before) he has gone through simlar symptons and dr advised Duolin respules(3 times), dexovent(6.5 ml 2 times) and augmentin dds (2.5 ml 3 times) for 7 days. This was priscribed by his regular pediatrition. Kindly advice shall I follow the current priscription (in first para) or continue with older priscribed medicines?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Thank you for posting your query.

Both the prescriptions are along similar lines. They contain steroids to control the inflammation (for reducing wheezing) and antibiotics to control the bacterial infection. Then, there are some symptomatic medicines to control cough and wheezing.

I would request you to follow the prescription of the current doctor (first para), as he has examined your son and given the prescription.

Best wishes,
Dr Sudhir Kumar MD DM
Answered: Wed, 19 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor